# SDR QXEA2017100200588

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: 85328131163
- Condition: Corroded
- Location: Bs 564
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ON STRINGER 25L, BS 564, HAS EVIDENCE OF CORROSION.  REMOVED AND REPLACED THE CLEAT IAW SRM 51-42-05-02-01, AND DWG 85328320, REV C.
